On Sums of Overlapping Products of Independent Bernoulli Random Variables
Abstract
We find the exact distribution of an arbitrary remainder of an infinite sum of overlapping products of a sequence of independent Bernoulli random variables.Published
25.09.2000
Issue
Section
Research articles
How to Cite
Csörgö, S., and W. B. Wu. “On Sums of Overlapping Products of Independent Bernoulli Random Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 9, Sept. 2000, pp. 1304-9, https://umj.imath.kiev.ua/index.php/umj/article/view/4537.